A 29-year-old male asked:
I'm on clomipramine 75mg od. now suffering severe convulsions and recurrent thoughts since last one week.divalproex sodium will be good choice for me?
1 doctor answer • 1 doctor weighed in
Psychiatry 44 years experience
Call physican: Clomipramine may indeed induce seizures, but usually at a much higher dose. When considering your other medications, however, you are on three potent serotonin modulators, and the interactions amongst the three may be a problem. You may also be at a higher risk for seizures if you have had ECT recently. Please call and consult with your psychiatrist about this in detail.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.